Re: Warning!!! If you're going to use new gear...
Posted by moonface on March 28, 1997 at 12:56:07:
In Reply to: Re: Warning!!! If you're going to use new gear... posted by Ed on March 28, 1997 at 12:27:04:
: : it's not likely, but definitely possible, that you could be allergic to your juice.
: : I've got a friend who fell out of the shower yesterday having "mild" convulsions (if there's a such thing as mild convulsions) after his third injection of winny. He was going into anaphylactic shock. Before this, he didn't know he was allergic to anything.
: : I'm no doctor, fellow muscle-heads, but be forewarned. If you experience excess swelling around your injection site, difficulting in breathing, or an intense "itchy" feeling all over, you maybe experiencing the initial stages of anaphylactic shock. Don't ignore this-- it's not something you want to fuck with.
: : Perhaps some of the gurus can enlighten us on methods of testing yourself for allergies to new gear.
: : Be careful, and be big.
: Never heard of something like that. If it is possible,
: it may be that good, clean forms of Testosterone might
: be the safest to use, since most are slight variations
: of something your body would produce naturally
: anyway. IMHO...
Testosterone is not always the safest though. A somewhat common allergy is to propionate esters. Aside from the already mentioned signs also look for drugs which give you a low grade fever and achy flu-like feeling the day or two after a shot.
- Re: Warning!!! If you're going to use new gear... sWeed 13:12:05 3/28/97